advertisement

Arthritis

Question
Posted by: Tom | 2019/10/12

Q.

PSA

i have psoriasis arthritis. I take methotrexate weekly. i noticed now when I chew my left side lower jaw feels like it is moving out from the joint. its like my jaw is not aligned. what do I do about it?

Expert's Reply

A.

Arthritis expert
- 2019/10/14

Perhaps you should see your dentist.

It is unlikely to be due to Methotrexate.
It may be involvement of the tempero-mandibular joint, but this is unusual in psoriatic arthritis.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.